MAUDE Adverse Event Report: SYNTHES MONUMENT LOCKING SCREW RACK FOR TIBIAL NAIL-EX IMPLANTS; TRAY,SURGICAL INSTRUMENT

SYNTHES MONUMENT LOCKING SCREW RACK FOR TIBIAL NAIL-EX IMPLANTS; TRAY,SURGICAL INSTRUMENT
Catalog Number 690.504
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is not known.Device is an instrument and is not implanted/explanted.Concomitant devices therapy date is not known.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Dhr review for part # 690.504, supplier lot # lif025114.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product that would contribute to this complaint condition release to warehouse date: 15-may-2017.Supplier: (b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the bottom edges of the locking screw rack for tibial nail-ex implants are rough and sharp.The territory manager was lifting the locking screw rack from the trunk of the car and the locking screw rack cut him.It was approximately a 2-cm superficial cut.It bled, and was treated with a bandage.Patient did not see a doctor.Concomitant device reported: lid for locking screw rack for tibial nail-ex implants (part 690.505 , lot lif025114, quantity 1).This report is for one (1) locking screw rack for tibial nail-ex implants.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.A manufacturing investigation was performed for the subject device (locking screw rack for tibial nail-ex implants, part number 690.504, lot number lif025114).The subject device was returned to the manufacturer with the complaint condition stating: a sales consultant reported to the complaint handling unit on june 6th 2017 that the bottom edges of the 690.504 screw rack are rough and sharp.The territory manager was lifting the screw rack from the trunk of a car and the screw rack cut him.It was approximately a 2-cm superficial cut.Appropriate actions have been initiated/taken to address the matter.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOCKING SCREW RACK FOR TIBIAL NAIL-EX IMPLANTS
Common Device Name
TRAY,SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES MONUMENT
1051 synthes ave
monument CO 80132
MDR Report Key6680890
Report Number1719045-2017-10618
Device Sequence Number13508028
Product Code FSM
UDI-Device Identifier10886982254184
UDI-Public(01)10886982254184(10)LIF0251
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number690.504
Device Lot NumberLIF025114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2017
Initial Date Received by Manufacturer 06/06/2017
Supplement Date Received by Manufacturer07/12/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date07/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95